Previous |  Up |  Next

Article

References:
[1] Чантурия T. A. : О монотонных и колеблющихся решениях обыкновенных дифференциальных уравнений высших порядков. Ann. Polen. Math. 37 (1978), 195-210. Zbl 1130.91322
[2] Чантурия T. А. : О колеблемости решений линейных дифференциальных уравнений высших порядков. Семинар Института прикладной математики имени И. Н. Векуа, Доклады Тбил. Унив. 16 (1982), 1-74. Zbl 1171.03330
[3] Elias U.: Generalizations of an Inequality of Kiguradze. J. Math. Anal. Appl. 97 (1983), 277-290. DOI 10.1016/0022-247X(83)90251-2 | MR 0721243 | Zbl 0546.34010
[4] Kitamura Y., Kusano T.: Nonlinear Oscillation of Higher Order Functional Differential Equations with Deviating Arguments. J. Math. Anal. Appl. 77 (1980), 100-119. MR 0591264 | Zbl 0465.34044
[5] Marušiak P.: On the Oscillation of Nonlinear Differential Systems with Retaded Arguments. Math. Slovaca 34 (1984), 73-88. MR 0735938
[6] Philos Ch. G.: Oscillatory and Asymptotic Behavior of the Bounded Solutions of Differential Equations with Deviating Arguments. Hiroshima Math. J. 8 (1978), 31 - 48. MR 0481368 | Zbl 0378.34055
[7] Philos Ch. G.: Oscillatory and Asymptotic Behavior of all Solutions of Differential Equations with Deviating Arguments. Proc. Roy. Soc. Edinburgh 81 A (1978), 195-210. MR 0516413
[8] Philos Ch. G., Staikos V. A.: Asymptotic Properties of Nonoscillatory Solutions of Differential Equations with Deviating Argument. Pacific J. Math. 70 (1977), 221 - 242. DOI 10.2140/pjm.1977.70.221 | MR 0466876 | Zbl 0377.34038
[9] Ráb M.: Kriterien für die Oszillation der Lösungen der Differentialgleichung $[p(x)y']' + q(x)y= 0$. Čas. Pěst. Mat. 84 (1959), 335-370. MR 0114964
[10] Staikos V. A., Philos Ch. G.: On the Asymptotic Behavior of Nonoscillatory Solutions of Differential Equations With Deviating Arguments. Hiroshima Math. J. 7 (1977), 9-31. MR 0435559 | Zbl 0354.34076
[11] Šeda V.: Nonoscillatory Solutions of Differential Equations with Deviating Argument. Czech. Math. J. 35 (111) (1986), 93-107. MR 0822871
[12] Švec M.: Behavior of Nonoscillatory Solutions of Some Nonlinear Differential Equations. Acta Math. Univ. Comen. 39 (1980), 115-130. MR 0619268
Partner of
EuDML logo